Electron. J. Diff. Eqns., Vol. 2009(2009), No. 48, pp. 10.

Existence results and applications for general variational-hemivariational inequalities on unbounded domains

Ildiko-Ilona Mezei, Lia Saplacan

In this paper we give an existence result for a class of variational-hemivariational inequality on unbounded domain using the mountain pass theorem and the principle of symmetric criticality for Motreanu-Panagiotopoulos type functionals. Next, we give two applications of the obtained result.

Submitted February 2, 2009. Published April 2, 2009.
Math Subject Classifications: 49J40, 35J35, 35J60.
Key Words: Motreanu-Panagiotopoulos type functional; critical points; variational-hemivariational inequalities; principle of symmetric criticality.

Show me the PDF file (233 KB), TEX file, and other files for this article.

Ildiko-Ilona Mezei
Faculty of Mathematics and Computer Science
University of Babes-Bolyai
str. M. Kogalniceanu 1, 400084 Cluj Napoca, Romania
email: ildiko.mezei@math.ubbcluj.ro, mezeiildi@yahoo.com
Lia Saplacan
Petru Rares High School
str. Obor 83, 425100 Beclean, Romania
email: liasaplacan@yahoo.com

Return to the EJDE web page